# SDR 2007UALA02010

- Difficulty date: June 14, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N365UA
- Make and model: Boeing 737322
- Aircraft serial: 24534
- Aircraft time: 52,372 hours, 30,680 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED A GOUGE 1FT AFT OF AFT CARGO DOOR.  [07-10-07]  MAJOR REPAIR ACCOMPLISHED: REPAIRED CRACK PER EVA-70345.
